DocServer

Some results on the convexity of the closure of the domain of a maximally monotone operator.

Borwein, Jonathan M. and Yao, Liangjin (2014) Some results on the convexity of the closure of the domain of a maximally monotone operator. Optimization Letters, 8 (1). pp. 237-246.

[img]
Preview
PDF - Accepted Version
Download (275Kb) | Preview

    Abstract

    We provide a concise analysis about what is known regarding when the closure of the domain of a maximally monotone operator on an arbitrary real Banach space is convex. In doing so, we also provide an affirmative answer to a problem posed by Simons.

    Item Type: Article
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 05 Oct 2012 13:13
    Last Modified: 03 Jan 2015 14:34
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1373

    Actions (login required)

    View Item